Boy Overcomes Steroid Addiction

 
Boy Overcomes Steroid Addiction

Unable to load file

 

 Metadatas

  • Feature Reference: VIDEO90005108_000001
  • Headline: Boy Overcomes Steroid Addiction
  • Caption: Boy Overcomes Steroid Addiction Video Unique id 1380093 Caption VID BY CATERS NEWS- A shocking video shows a little boy left unable to walk and suffering ‘third degree burns’ after becoming addicted to eczema cream. Chase Henderson, 5, from Highland in California, USA, suffered shocking symptoms after giving-up the prescribed topical steroid creams used to combat eczema. His mum Michelle, 40, stopped his treatment after reading the story of another person whose skin was addicted to steroids in 2015. She went against doctors wishes, after 13 consultants failed to help her son and she watched as her son’s skin worsened by the day. After quitting the creams, Chase went through Topical Steroid Withdrawal – an agonising journey where sufferers skin burns, oozes and turns into dry flaking areas that peel off. SEE CATERS COPY Published 21 April 2017 Created 21 April 2017
  • Authors: CATERS NEWS AGENCY/SIPA
  • Keywords: VIDEO

 Storyboard